MedElevator Войти в исследования
← Поиск публикаций
Pediatrics international : official journal of the Japan Pediatric Society · 2016

Transient hyperphosphatasemia in three pediatric patients treated with cyclosporine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mori Takeshi, Tanaka Ryojiro, Nishida Kosuke, Yamamoto Nobuyuki, Hayakawa Akira, Nishimura Noriyuki, Nozu Kandai, Iijima Kazumoto

Аннотация

Transient hyperphosphatasemia (TH) is defined as marked elevation of serum alkaline phosphatase (ALP), predominantly its bone or liver isoform. It is a rare condition and is usually detected on laboratory examination in patients without any clinical symptoms. In typical patients with TH, ALP spontaneously normalizes, but no apparent cause of TH has been identified. Some drugs are suspected triggers of TH, but no clear evidence of their association with TH has been shown to date. We herein report three cases of TH in pediatric patients. Two patients were treated with cyclosporine for frequently relapsing nephrotic syndrome, and one was also taking cyclosporine for aplastic anemia. Interestingly, ALP immediately decreased after termination of cyclosporine in two patients, whereas TH lasted 4 months in the one patient who continued cyclosporine. Clearly, cyclosporine is associated with the pathophysiology of TH in children.

Предметные рубрики MeSH